Aa
A
A
A
Close
Urology Community
19.4k Members
Avatar universal

Lost of ejaculation

Dear all
I had being diagnosed with LUMBAGO (back pain).i only mate the rheumatologist  Doctor after 8 month(during 8 months i have being trying with pain killers). With the Doctor I started with massage and then medications.AS soon as i started taking some medicine prescribed by this Doctor i lost my erection and ejaculation.At the present moment after trying many of medicine from the same Doctor the only improvement is that the erection is some how back at 30% but ejaculation is impossible. During the curse the erection can improve to 70% but ejaculation is impossible.
These are some of medicines: Laroxyl drop(40mg/ml) , Distem(methocarbamol inn,paracethamol inn) , Tremadol 50 , Deroxat(paroxetine) , Actinac plus(in case of pain only). after one month when i lost my erection and ejaculation i stopped with Laroxyl,two weeks later i stopped with Distem.Tho other medicine was then introduced : 1(Acti 5(antiasthenic)) 2. Boon 100mg.
At the moment my penis can stand only when i'm as sleep but when i wake up it sleep.In the intercurse with my wife the erection goes till 60 to 80% of my normal erection time but still impossible ejaculation.
Please help.
Ngarissa
0 Responses
Have an Answer?
Top Urology Answerers
11369760 tn?1449504372
Southwest , MI
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Dr. Jose Gonzalez-Garcia provides insight to the most commonly asked question about the transfer of HIV between partners.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child
This article will tell you more about strength training at home, giving you some options that require little to no equipment.